ISI Citation Indexes
HelpReturn to original record

Cited References
EQUATION-OF-MOTION APPROACH TO THE HUBBARD-MODEL IN INFINITE DIMENSIONS
GROS C, WENZEL W, VALENTI R, et al.
JOURNAL OF LOW TEMPERATURE PHYSICS
99 (3-4): 603-605 MAY 1995
Explanation
Clear the checkbox to the left of an item if you do not want to search for articles that cite the item when looking at Related Records.
 Cited Author            Cited Work                Volume      Page      Year
 BRINKMAN WF PHYS REV B 2 4301 1970 CAFFAREL M PHYS REV LETT 72 1545 1994 GEORGES A PHYS REV B 48 7167 1993 GEORGES A PHYS REV LETT 69 1240 1992 GROS C EUROPHYS LETT 27 299 1994 GROS C IN PRESS PHYS REV B HUBBARD J P ROY SOC LOND A MAT 281 401 1964 METZNER W PHYS REV LETT 62 324 1989 MULLERHARTMANN E Z PHYS B CON MAT 76 211 1989 PRUSCHKE T PHYS REV B 47 3553 1993 ROZENBERG MJ PHYS REV LETT 69 1236 1992 VANDONGEN PGJ Z PHYS B CON MAT 84 383 1991 VOLLHARDT D CORRELATED ELECTRON ZHANG XY PHYS REV LETT 70 1666 1993

Acceptable Use Policy

Copyright © 2002 Institute for Scientific Information